Top
10
Doctor insights on: Dark Brown Discharge After Abortion

Share
1

1
I had a surgical abortion. Have dark brown discharge and pain in my legs. is this normal?

I had a surgical abortion.  Have dark brown discharge and pain in my legs. is this normal?

No: Leg pain could be anything from a clot to radiating uterine pain. It is best to let the Abortion MD know your symptoms immediately or go to an ER if you have difficulty breathing. ...Read more

Discharge (Definition)

Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more


2

2
Is it normal to have brown discharge a day after an abortion?

Is it normal to have brown discharge a day  after an abortion?

Yes: It is normal to have a brownish or redish dischatge for several days after either a spontaneous or medically/surgically induced abortion. ...Read more

4

4
Today is day 10 after taking abortion pill is brown discharge normal?

Today is day 10 after taking abortion pill is brown discharge normal?

May or may not be: It is normal to have some bleeding or brownish discharge after taking emergency contraception. Typically it only lasts a few days, though. Given that you're has been ongoing for 10 days, it would be a good idea to get checked by your doctor. It may be that nothing is wrong, and your bleeding has just been longer than normal; however, you should get checked out in case something else is wrong. ...Read more

5

5
Still coming out brown discharge after two months of abortion is it normal?

Still coming out brown discharge after two months of abortion is it normal?

Please let the: Physician know if you have been bleeding for two months. Brown discharge is usually old, deoxygenated blood being cleaned out of the uterus. ...Read more

8

8
I had a pill abortion 20days ago, I bleeded for about two weeks and after was having brown discharge for several days now.is this normal?

Yes, normal: After medication abortion you can have spotting for a couple of weeks. When women describe brown bleeding it's usually glad that's just been around for a few days. I hope you've gone back for your follow-up appointment and know for sure that you are no longer pregnant. I also hope that you're on high efficacy contraception so you don't get pregnant until if and when your are ready to be a mom! ...Read more

10

10
Is it normal to have green and light brown discharge after surgical abortion?

Yes: The discolored discharge is most likely old blood and blood breakdown after the abortion. If it is associated with any fever/smell/abdominal pain/nausea, then you should be seen by your gynecologist for an infectious exam . ...Read more

See 1 more doctor answer
Dr. Milroy Samuel
449 doctors shared insights

Abortion (Definition)

In medical circles, the term abortion applies to any loss of a pregnancy before 25 weeks, such as spotaneous abortion (ie miscarrage). In non-medical circles, it refers to the termination of ...Read more